Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Diego MALDONADO
|Number||Authors, Title and Details|
Anahi GAJARDO, Diego MALDONADO, Andres MOREIRA: Universal Time-Symmetric Number-Conserving Cellular Automaton. In: Cellular Automata and Discrete Complex System. Lecture Notes in Computer Science, Proceedings of the 21st IFIP WG 1.5 International Workshop, AUTOMATA 2015, Turku, Finland, June 8-10, 2015. Jarkko Kari (Ed.). Lecture Notes in Computer Science, vol 9099, pp. 155-168, (2015).